# SDR REXA2016033000443

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,597 hours, 21,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMER EXIT LIGHTED SIGN ON FWD WARDROBE INOPERATIVE.  R & R BATTERY PACK AT LOCATION STATION 309L IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
